Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 77, No. 4, p. 602 (October 1993)
(Russian original - ZhETF, Vol. 104, No. 4, p. 3387, October 1993 )

Self-focusing instability of plane solitons and chains of two-dimensional solitons in positive-dispersion media
D.E. Pelinovsky, Yu. A. Stepanyants

Received: April 29, 1993

PDF (317.6K)

Report problems